Skip to content Skip to navigation

$(\omega,c)$-Periodic Solutions for Impulsive Differential Systems

Commun. Math. Anal.
Volume 21, Number 2 (2018), 35 - 45

$(\omega,c)$-Periodic Solutions for Impulsive Differential Systems

Price: $20.00

Abstract

In this paper, we prove the existence of $(\omega,c)$-periodic solutions for a nonhomogeneous linear impulsive system by constructing Green functions and adjoint systems, respectively. In addition, we study the existence and uniqueness of $(\omega,c)$-periodic solutions for a semilinear impulsive system via fixed point approach. Two examples are provided to illustrate our results.